MAUDE Adverse Event Report: BIOSENSE WEBSTER INC OPTRELL MAPPING CATHETER WITH TRUEREF TECHNOLOGY; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

BIOSENSE WEBSTER INC OPTRELL MAPPING CATHETER WITH TRUEREF TECHNOLOGY; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Catalog Number D142901
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Cardiac Tamponade (2226); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since no device has been received for analysis, no product investigation can be performed, and the customer complaint cannot be confirmed.Investigation is in progress, once completed a supplemental will be submitted.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
 
Event or Problem Description
During a clinical trial it was reported that a patient underwent a ventricular tachycardia procedure with a qdot micro catheter and an optrell mapping catheter with trueref technology and suffered a pericardial effusion which required prolonged hospitalization.Patient received an index ventricular tachycardia cardiac ablation on (b)(6) 2026.On (b)(6) 2026 start date and site awareness date of 06-feb-2026, the patient experienced pericardial effusion without hemodynamic relevance after the ablation procedure with a qdot micro catheter categorized as moderate and serious defined by in patient/prolonged hospitalization with an admission date of (b)(6) 2026 and discharged date of (b)(6) 2026.Relationship to study devices (qdot micro and optrell mapping catheter with trueref technology) was probable and not related to all other devices.The relationship with the index study procedure is causal and expected/anticipated.The outcome is resolved with an end date of (b)(6) 2026 with no intervention noted.The date the event is first reported to be an serious adverse event (sae) is 06-feb-2026.
 
Additional Manufacturer Narrative
Initially the adverse event was reported as mdr reportable under both the qdot micro catheter (manufacturer report number: 2029046-2026-00703) and an optrell mapping catheter with trueref technology (manufacturer report number: 2029046-2026-00713).However, during an internal review on (b)(6) 2026, the event was reassessed as only mdr reportable under the qdot micro catheter as this device delivered the energy and was most likely the device associated with the adverse event.Therefore, the optrell mapping catheter with trueref technology was reassessed as not mdr reportable.Hence, corrected the h6.Health effect - clinical code, h6.Health effect - impact code and h6.Medical device problem code fields.Manufacturer's reference number: (b)(4).

Brand Name
OPTRELL MAPPING CATHETER WITH TRUEREF TECHNOLOGY
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key24513751
Report Number2029046-2026-00713
Device Sequence Number20962981
Product Code DRF
UDI-Device Identifier10846835025828
UDI-Public(01)10846835025828(11)250815(17)280814(10)31727393M
Combination Product (Y/N)N
PMA/510(K) Number
K230253
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberD142901
Device Lot Number31727393M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2026
Supplement Date Received by Manufacturer03/05/2026
Initial Report FDA Received Date03/04/2026
Supplement Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IMPLANTABLE CARDIOVERTER-DEFIBRILLATOR (ICD)
Outcome Attributed to Adverse Event Hospitalization; Life Threatening;
Patient Age49 YR
Patient SexFemale
Patient Weight61 KG